my fiance and I have been fighting constantly since I've been on this pill. I notice that I'm more emotional, more sensitive, get upset super easy, cry all the time, absolutely no sex drive, feel depressed, and have thought about dying more in the past three months than I have in my entire life. (although it did make my breasts grow which is almost worth all the other negative side effects, lol!)
and then it hit me: he and I have been having the worst problems since I started this pill. and I'm wondering if this little tiny pill is what is causing me to almost end my engagement.
I've had a tough time finding a good pill for me. I started on otc-lo, which made me cry all the time and gain weight. then I went to lo/ovral for about a year, which made me less emotional but made me have the heaviest period EVER. then I switched to yaz, hoping I could lose some of the water weight and hopefully cope with those pms-y symptoms.
well, now I'm crazy.
and I'm just wondering if this has happened to anyone else? I don't know if I should try yet ANOTHER new pill or just go off of it all together. I'm on it to prevent babies, but there are other means of doing that without making me want to commit suicide, you know?
anyway, I'm just looking for similar experiences. I've read quite a few similar ones on askapatient.com but it's nice to be able to communicate with people (through comments).
thanks girls. ♥